Alert archive / Tennessee / Tornado Warnings in 2024
Tornado Warning 6, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at May 8, 2024, 8:04 PM CDT for Bledsoe County, Sequatchie County, Tennessee. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2024, 8:04 PM CDT (01:04 UTC)
- Expired
- May 8, 2024, 8:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Bledsoe County, TN, Sequatchie County, TN
The radar
The Northeast Alabama radar (KHTX), 91 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 8:43 PM CDT | HAIL 3 | 3 S Palio, TN | Report from mPING: Tea Cup (3.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 4:14 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.1 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1387 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.5
The text
As transmitted.
403
WFUS54 KMRX 090104
TORMRX
TNC007-153-090145-
/O.NEW.KMRX.TO.W.0006.240509T0104Z-240509T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
804 PM CDT Wed May 8 2024
The National Weather Service in Morristown has issued a
* Tornado Warning for...
Northern Sequatchie County in east Tennessee...
Southwestern Bledsoe County in east Tennessee...
* Until 845 PM CDT.
* At 804 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles southeast of McMinnville, moving east at 25
mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northern Sequatchie and southwestern Bledsoe Counties, including
the following locations... Brayton, Palio, Old Cumberland, Cagle,
and Flat Top Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3553 8560 3555 8550 3555 8546 3559 8540
3554 8510 3551 8513 3549 8514 3549 8513
3545 8516 3545 8517 3532 8524 3542 8551
3544 8554 3549 8554
TIME...MOT...LOC 0104Z 290DEG 21KT 3558 8568
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
DH1 follow-up statement
370
WWUS54 KMRX 090124
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
824 PM CDT Wed May 8 2024
TNC007-153-090145-
/O.CON.KMRX.TO.W.0006.000000T0000Z-240509T0145Z/
Sequatchie TN-Bledsoe TN-
824 PM CDT Wed May 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHERN
SEQUATCHIE AND SOUTHWESTERN BLEDSOE COUNTIES...
At 824 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles northeast of Gruetli-Laager, or 12 miles
northwest of Dunlap, moving southeast at 30 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dunlap, Brayton, Palio, Old Cumberland, Cagle, and Flat Top Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3553 8560 3555 8550 3555 8546 3559 8540
3554 8510 3551 8513 3549 8514 3549 8513
3545 8516 3545 8517 3532 8524 3542 8551
3544 8554 3549 8554
TIME...MOT...LOC 0124Z 294DEG 24KT 3552 8552
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
DHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at May 8, 6:58 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 8, 6:58 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
758 PM EDT Wed May 8 2024
...New UPDATE, AVIATION...
.UPDATE...
Issued at 745 PM EDT Wed May 8 2024
Updated rain chances this evening with low chances before large
area of showers and storms get here later this evening. Still
looks like strong storms with threat for damaging winds and large
hail and isolated tornadoes southwest half of the area. Also heavy
rainfall with flash flooding still possible with saturated soil
from rainfall earlier this morning and afternoon. Updated forecast
sent.
&&
.SHORT TERM...
(This evening through Thursday)
Issued at 324 PM EDT Wed May 8 2024
Key Message:
1. Risk of severe weather remains through this evening and into the
overnight hours. All hazards remain possible, large hail, heavy
rain, flooding, damaging winds, tornados.
2. The highest risk areas from now through this evening will
generally be along I-40, from Knoxville and westward, including
the northern Cumberland Plateau. Then, the severe threat shifts
further south, south of I-40, later this evening into tonight.
Discussion.
Scattered showers and a few storms are currently ongoing across
the forecast area. This mornings round of showers and storms have
significantly stabilized the atmosphere, generally from Morristown
and all points northeastward into northeast TN and southwest VA.
These areas are still in a slight risk for severe weather but no
longer under an enhanced risk. These are the areas that we feel
will be the least favorable to see additional severe weather
through the rest of the event. Having said that, do not let your
guard down but just keep in mind the threat probabilities are now
lower. With skies just now beginning to clear, if instability can
recover across these areas then the threat levels will rise.
From now through late evening, the area of greatest concern will
be along the I-40 corridor from Knoxville and points westward, as
well as across the northern Cumberland Plateau. There is
currently a tight instability gradient across middle TN and east
along I-40 into the east TN Valley. Latest HRRR shows additional
convection developing over the next few hours across middle TN and
then progressing east along the instability gradient. All hazards
will be possible with this next round of convection. The biggest
question is how far north will the threat area be. Current sat
imagery shows skies clearing across northern Cumberland Plateau.
HRRR shows this area having modest instability recovery through
this evening. The general timeframe for this next round appears
to be between 22Z and 03Z. HRRR also continues to show a few
strong helicity tracks across this area, which is more reason for
concern. Thereafter, a line of convection moves in south of I-40
corridor between 02 and 03Z and progresses east across the
southern east TN valley and into southwest NC through 06Z. All
hazards remain possible with this line of convection as well.
The final round of convection looks like it will push
through the area between 06Z and 12Z. The severe threat during
this last round is much more uncertain due to limited instability.
The biggest threat area, if any, should be limited to the
southern TN Valley as this area has the best chance to have some
remaining instabilty according the HRRR. All hazards remain
possible with this final line of convection but much more
uncertainty exists.
One area we have not thoroughly discussed is the flooding. Thus
far, we have seen several areas receive between 1 and 2" of
precip with isolated pockets of 2 to 3". With the next few rounds
of convection, we are expecting an additional 1 to 2" with
isolated amounts of 2 to 3". These additional rainfall amounts
will become increasing problematic across areas that have already
seen the higher rainfall totals. 6 hour FFG is generally 1 to 2
inches across the areas that have received the higher totals.
There are a few isolated areas with FFG as low as low as 0.5" in 6
hours.
Showers and storms should generally exit the forecast area
tomorrow morning between 12 and 15z. A few showers and isolated
storms may linger through mid afternoon across southwest NC. Dry
conditions are forecast areawide by late afternoon with sunshine
returning to most areas.
&&
.LONG TERM...
(Thursday night through next Wednesday)
Issued at 324 PM EDT Wed May 8 2024
Key Message:
1. Cooler weather late week and into the weekend behind the cold
front.
2. Lingering showers possible Friday with shortwaves within the
northwest upper flow. Quick shortwave may bring some showers and
thunderstorms Saturday (highest chance northern areas).
3. Drier weather expected Sunday and Monday with a gradual warming
trend. Chance of showers increases again mid-week.
Discussion.
Behind the cold front on Thursday, cooler and drier air will arrive
across the region within the northwest upper flow. Troughing and
cooler air aloft will result in some diurnal convection on Friday
afternoon with limited potential for thunder.
A stronger shortwave is expected to move through the upper level
northwest flow on Saturday with scattered showers and thunderstorms
possible on Saturday afternoon, with the highest chance for
precipitation across our northern counties through southwest
Virginia.
Ridging begins to build on Sunday and Monday with drier weather and
a gradual warming trend into early next week. Chance of rain begin
to return on Tuesday and Wednesday as a system is expected to
develop across the Lower Mississippi Valley, but certainty in timing
&&
.AVIATION...
(00Z TAFS)
Issued at 745 PM EDT Wed May 8 2024
More rounds of showers and thunderstorms to move across the area
overnight tonight. Mostly MVFR conditions anticipated late tonight
and early Thursday morning but there will be a few hours of VFR
conditions before storms move in this evening. Any thunderstorms
passing over a terminal could produce gusty and erratic winds that
differ from the official TAF forecast. Expect improving conditions
by early afternoon Thursday from north to south as rain moves
out. Gusty southwest winds tonight and then west to southwest and
gusty Thursday afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 68 86 62 76 / 90 60 30 20
Knoxville McGhee Tyson Airport, TN 66 81 59 70 / 90 70 30 30
Oak Ridge, TN 65 83 58 71 / 90 60 20 30
Tri Cities Airport, TN 63 77 57 67 / 80 70 30 40
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flood Watch through Thursday morning for Cherokee-Clay.
TN...Flood Watch through Thursday morning for Anderson-Bledsoe-Blount
Smoky Mountains-Bradley-Campbell-Claiborne-Cocke Smoky
Mountains-East Polk-Grainger-Hamblen-Hamilton-Hancock-
Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-
Morgan-North Sevier-Northwest Blount-Northwest Carter-
Northwest Cocke-Northwest Greene-Northwest Monroe-Rhea-
Roane-Scott TN-Sequatchie-Sevier Smoky Mountains-Southeast
Carter-Southeast Greene-Southeast Monroe-Sullivan-Unicoi-
Union-Washington TN-West Polk.
VA...Flood Watch through Thursday morning for Lee-Russell-Scott VA-
Washington VA-Wise.
&&
SHORT TERM...TD
AVIATION...TDHazardous weather outlook, May 8, 2:47 PM CDT, 5 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 347 PM EDT Wed May 8 2024 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-092000- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 347 PM EDT Wed May 8 2024 /247 PM CDT Wed May 8 2024/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight Risk of severe weather remains through this evening and into the overnight hours. All hazards remain possible, large hail, heavy rain, flooding, damaging winds, tornados. The highest risk areas from now through this evening will generally be along I-40, from Knoxville and westward, including the northern Cumberland Plateau. Then, the severe threat shifts further south, south of I-40, later this evening into tonight. In addition to the severe hazards, heavy rainfall is likely, due to many rounds of showers and storms. Scattered to possibly numerous instances of flooding are likely. This threat will be most amplified from the evening until early Thursday morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter reports will be needed today and tonight.
In the hours before
Local storm report, May 8, 2:55 PM CDT, 5 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
355 PM EDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM Tstm Wnd Dmg 2 NE Morristown 36.24N 83.27W
05/08/2024 Hamblen TN Amateur Radio
Tree down on home on Quillen Drive.
&&Local storm report, May 8, 2:56 PM CDT, 5 hours 8 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Morristown TN
356 PM EDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM Tstm Wnd Dmg Sunbright 36.24N 84.67W
05/08/2024 Morgan TN 911 Call Center
Trees down.
0955 AM Tstm Wnd Dmg 1 ENE Lone Mountain 36.39N 83.58W
05/08/2024 Claiborne TN Emergency Mngr
*** 1 FATAL ***
Trees down. Home destroyed. Tree fell on car
killing the occupant at the intersection of
Lone Mountain Rd, and Jennings Lane.
0955 AM Tstm Wnd Dmg 1 WSW Russellville 36.25N 83.22W
05/08/2024 Hamblen TN Emergency Mngr
Roof damage to the mausoleum at Hamblen
Memory Gardens.
1020 AM Hail Rutledge 36.28N 83.52W
05/08/2024 E2.50 Inch Grainger TN Broadcast Media
1025 AM Tstm Wnd Dmg Bean Station 36.34N 83.29W
05/08/2024 Grainger TN 911 Call Center
Trees and power lines down countywide.
1035 AM Hail Bean Station 36.34N 83.29W
05/08/2024 E1.50 Inch Grainger TN Public
1044 AM Hail Morristown 36.22N 83.30W
05/08/2024 M1.00 Inch Hamblen TN NWS Employee
1045 AM Tstm Wnd Dmg 2 NE Morristown 36.24N 83.27W
05/08/2024 Hamblen TN Amateur Radio
Tree down on home on Quillen Drive.
1045 AM Tstm Wnd Dmg 2 NE Morristown 36.24N 83.27W
05/08/2024 Hamblen TN 911 Call Center
Tree on house on Old Liberty Hill Rd.
1045 AM Tstm Wnd Dmg Russellville 36.26N 83.20W
05/08/2024 Hamblen TN NWS Employee
Large Trees Down.
1055 AM Tstm Wnd Dmg Russellville 36.26N 83.20W
05/08/2024 Hamblen TN Amateur Radio
Roof, window, and other structural damage to
Russellville Intermediate School.
1115 AM Hail Mosheim 36.19N 82.96W
05/08/2024 M1.50 Inch Greene TN Emergency Mngr
1148 AM Hail 2 ENE Liberty 36.15N 82.59W
05/08/2024 M1.25 Inch Washington TN Public
1210 PM Tstm Wnd Dmg 3 NNW Newport 36.00N 83.21W
05/08/2024 Cocke TN 911 Call Center
Few trees down.
0240 PM Flash Flood Paint Rock 35.74N 84.52W
05/08/2024 Roane TN Trained Spotter
.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:53 PM CDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Meigs, Rhea, Sequatchie | 67 min |
| May 8, 7:58 PM CDT | Severe Thunderstorm Warning | MRX | Morgan, Scott | 47 min |
| May 8, 8:30 PM CDT | Severe Thunderstorm Warning | MRX | Marion | 60 min |
| May 8, 8:35 PM CDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs | 40 min |
| May 8, 8:49 PM CDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 41 min |
| May 8, 8:51 PM CDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Loudon, Morgan, Roane | 39 min |
| May 8, 8:54 PM CDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, McMinn, Meigs, Polk and 2 more | 66 min |
| May 8, 8:57 PM CDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Rhea, Sequatchie | 63 min |
| May 8, 9:06 PM CDT | Flash Flood Warning | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie | 4 hr |
| May 8, 9:11 PM CDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon, McMinn, Monroe, Roane | 49 min |
| May 8, 9:17 PM CDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 58 min |
| May 8, 9:20 PM CDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Marion | 55 min |
| May 8, 9:26 PM CDT | Severe Thunderstorm Warning | MRX | Blount, Jefferson, Knox, Loudon, Sevier | 49 min |
| May 8, 9:37 PM CDT | Severe Thunderstorm Warning | MRX | Blount, Bradley, McMinn, Monroe, Polk | 53 min |
| May 8, 9:38 PM CDT | Special Weather Statement | MRX | Carter, Greene, Hamblen, Hawkins, Jefferson, Sullivan and 2 more | 67 min |
| May 8, 9:41 PM CDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe, Sevier | 64 min |
| May 8, 9:45 PM CDT | Severe Thunderstorm Warning | MRX | Polk | 60 min |
| May 8, 9:59 PM CDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Sevier | 33 min |
| May 8, 10:08 PM CDT | Areal Flood Advisory | MRX | Blount, Bradley, Hamilton, Knox, Loudon, McMinn and 4 more | 4 hr |
| May 8, 10:18 PM CDT | Areal Flood Advisory | MRX | Grainger, Hamblen, Jefferson, Knox, Union | 3 hr |
| May 8, 10:26 PM CDT | Severe Thunderstorm Warning | MRX | Monroe | 64 min |
| May 8, 10:32 PM CDT | Special Weather Statement | MRX | Cocke | 28 min |
| May 8, 11:15 PM CDT | Areal Flood Advisory | MRX | Anderson, Campbell, Morgan, Scott | 3 hr |
| May 9, 1:28 AM CDT | Special Weather Statement | MRX | Hamilton | 47 min |
| May 9, 3:15 AM CDT | Flash Flood Warning | MRX | Anderson, Campbell, Morgan, Scott | 4 hr |
| May 9, 3:30 AM CDT | Special Weather Statement | MRX | Loudon, Roane | 60 min |
| May 9, 3:42 AM CDT | Flash Flood Warning | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie | 6 hr |
| May 9, 4:06 AM CDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Rhea, Sequatchie | 54 min |
| May 9, 4:11 AM CDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 49 min |
| May 9, 4:23 AM CDT | Tornado Warning | MRX | Bledsoe, Marion, Sequatchie | 21 min |
| May 9, 4:31 AM CDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Rhea | 59 min |
| May 9, 4:35 AM CDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 55 min |
| May 9, 4:43 AM CDT | Areal Flood Advisory | MRX | Blount, Campbell, Claiborne, Grainger, Knox, Loudon and 2 more | 4 hr |
| May 9, 4:57 AM CDT | Special Weather Statement | MRX | Monroe | 48 min |
| May 9, 5:02 AM CDT | Areal Flood Advisory | MRX | Bradley, Hamilton, Loudon, McMinn, Meigs, Monroe and 1 more | 4 hr |
| May 9, 5:09 AM CDT | Tornado Warning | MRX | Bradley, Hamilton | 14 min |
| May 9, 5:12 AM CDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Monroe, Polk | 63 min |
| May 9, 5:18 AM CDT | Areal Flood Advisory | MRX | Blount, Cocke, Grainger, Greene, Hamblen, Jefferson and 4 more | 4 hr |
| May 9, 7:15 AM CDT | Areal Flood Advisory | MRX | Anderson, Campbell, Morgan, Scott | 2 hr |
| May 9, 8:14 AM CDT | River Flood Warning | MRX | Cocke | 14 hr |
| May 9, 8:27 AM CDT | River Flood Warning | MRX | Bledsoe, Marion, Sequatchie | 50 hr |
| May 9, 10:04 AM CDT | Areal Flood Advisory | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie | 116 min |
Nearby
Tornado Warnings in Tennessee, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.